Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Corrigendum: ``Three new Mersenne primes and a statistical theory'' (Math. Comp. 18 (1964), 93-97) by D. B. Gillies


Author: Bryant Tuckerman
Journal: Math. Comp. 31 (1977), 1051
MSC: Primary 10A25
Original Article: Math. Comp. 18 (1964), 93-97.
MathSciNet review: 0441839
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 10A25

Retrieve articles in all journals with MSC: 10A25


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1977-0441839-1
PII: S 0025-5718(1977)0441839-1
Article copyright: © Copyright 1977 American Mathematical Society